MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENSKETONE 50CT #496636
Medical Device Problem Code Unexpected Color (4055)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note 1: manufacturer contacted customer in follow-up calls on 28-sep-2021 and 04-oct-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated she had received the replacement product but had not yet used it.Note 2: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips (physical defect/color does not match chart on vial).Complaint was initially reported via e-mail and customer was contacted via telephone.Customer stated she had purchased a 50 count vial of test strips and that they turned brown when she performed a test.Customer stated the brown color is very different than the color she expected and is used to.The package had not been open or damaged when received by the customer.The test strip lot manufacturer¿s expiration date is 09/27/2022 and the test strips were opened one week prior to call.The product is not stored according to specification (bathroom).The customer did not have another vial of test strips that had been stored and handled correctly.The customer is using the ketone test strips for a keto diet.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 01-dec-2021: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications most likely underlying root cause: mlc-020: user's test strip had poor storage.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12638300
Report Number1000113657-2021-00652
Device Sequence Number3984075
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2022
Device Model NumberSTRIP, WALGREENSKETONE 50CT #496636
Device Lot NumberAY607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/20/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown